Loading...
Loading...

Go to the content (press return)

A limit involving Gamma function

Author
Diaz-Barrero, J.L.
Type of activity
Journal article
Journal
Octogon mathematical magazine
Date of publication
2018-10
Volume
26
Number
1
First page
299
Last page
299
Repository
http://hdl.handle.net/2117/127610 Open in new window
Citation
Diaz-Barrero, J.L. A limit involving Gamma function. "Octogon mathematical magazine", Octubre 2018, vol. 26, núm. 1, p. 299.
Group of research
COSDA-UPC - COmpositional and Spatial Data Analysis

Participants